# SDR IPXA2016083007648

- Difficulty date: August 2, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB292047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E FORMER SUPPORT ANGLE CRACKED AT XOS 1049.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG ARB2920 AND SRM 51-33-01.
